UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 9.

Chipot, M; Brezis, H; Xie, Y (2008). Some Remarks on Anisotropic Singular Perturbation Problems. In: Jaiani, G; Podio-Guidugli, P. IUTAM Symposium on Relations of Shell Plate Beam and 3D Models. Netherlands: Springer, 91-100.

Chipot, M; Xie, Y (2008). Some issues on the p-Laplace equation in cylindrical domains. Proceedings of the Steklov Institute of Mathematics, 261(1):287-294.

Chipot, M; Xie, Y (2008). Some issues on the p-Laplace equation in cylindrical domains. Matematicheskii Institut im. VA Steklova. Trudy, 261:293-300.

Brezis, H; Chipot, M; Xie, Y (2008). Some remarks on Liouville type theorems. In: Chipot, M. Recent advances in nonlinear analysis. Hackensack: World Scientific, 43-65.

Antontsev, S; Chipot, M; Xie, Y (2007). Uniqueness results for equations of the p(x)-Laplacian type. Advances in Mathematical Sciences and Applications, 17(1):287-304.

Chipot, M; Xie, Y (2006). Elliptic problems with periodic data: an asymptotic analysis. Journal de Mathematiques Pures et Appliquees, 85(3):345-370.

Chipot, M; Xie, Y (2005). Asymptotic behavior of nonlinear parabolic problems with periodic data. In: Bandle, C; Berestycki, H; Brighi, B; Brillard, A; Chipot, M; Coron, J-M; Sbordone, C; Shafrir, I; Valente, V. Elliptic and parabolic problems. Basel: Birkhäuser, 147-156.

Chipot, M; Xie, Y (2004). On the asymptotic behaviour of elliptic problems with periodic data. Comptes Rendus Mathematique, 339(7):477-482.

Chipot, M; Xie, Y (2004). On the asymptotic behaviour of the p-Laplace equation in cylinders becoming unbounded. In: Kenmochi, N; Ôtani, M; Zheng, S. Nonlinear partial differential equations and their applications. Tokyo: Gakko Tosho, 16-27.

This list was generated on Fri Jul 28 01:14:29 2017 CEST.